# SDR ASAA1057293

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,196 hours, 3,327 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7670
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 23,732 hours, 9,271 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE STARTING NR 2 ENG FOUND N1 SPEED ERRATIC.  NR 2 EEC LOGGED MSG 73 20052.  EEC INTERNAL FAULT ALONG WITH 22 OTHER FAULTS.  EVERY FLIGHT LEG IN FAULT HISTORY.  REMOVED AND REPLACED NR 2 EEC PER AMM 73 21 60 000 801 F00 AND 73 60 400 801 F00.  OPS CHECK NORMAL PER AMM AMM 73 21 00 700 807 F00.
